Health Guide
Drug Guide

Analgesic/antihistamine/decongestant (By mouth)

Treats runny nose, sneezing, stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

Brand Name(s):

Alka-Seltzer Plus Cold, Allergy Relief + Cold, Allergy Relief + Sinus Headache, Benadryl Allergy Plus Cold, Benadryl Allergy Plus Sinus Headache, Benadryl Severe Allergy Plus Sinus Headache, Children's Tylenol Plus Cold, Children's Tylenol Plus Cold & Allergy, Cold Medicine Plus, Comtrex Acute Head Cold, Comtrex Cold & Cough, Comtrex Flu Therapy, Comtrex Severe Cold & Sinus, Comtrex Sinus & Nasal Decongestant, Contac Cold+Flu

There may be other brand names for this medicine.

When This Medicine Should Not Be Used:

You should not use this medicine if you have had an allergic reaction to any cough, cold, or pain medicine, or if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days. Teenagers and children under age 16 should not use any medicines that contain aspirin if they have a virus infection such as chicken pox or the flu. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years old. Using these medicines in very young children might cause serious or possibly life-threatening side effects.

How to Use This Medicine:

Long Acting Capsule, Capsule, Liquid Filled Capsule, Tablet, Chewable Tablet, Long Acting Tablet, Fizzy Tablet, Liquid, Packet

If a dose is missed:

How to Store and Dispose of This Medicine:

Drugs and Foods to Avoid:

Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.

Warnings While Using This Medicine:

Possible Side Effects While Using This Medicine:

Call your doctor right away if you notice any of these side effects:

If you notice these less serious side effects, talk with your doctor:

If you notice other side effects that you think are caused by this medicine, tell your doctor

Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088


Last Updated: 12/12/2016

Thomson Micromedex. All rights reserved.

Thomson & A.D.A.M